请选择 进入手机版 | 继续访问电脑版

数学之家

建站
数学爱好者的家园
 找回密码
 注册

QQ登录

只需一步,快速开始

查看: 592|回复: 0

[代数] Double Ore Extensions of Hopf Algebras

[复制链接]
发表于 2022-1-11 09:56:59 | 显示全部楼层 |阅读模式
Chinese Annals of Mathematics, Series A.
2021, 42 (4): 441-458

Double Ore Extensions of Hopf Algebras

Qining Li


(School of Mathematical Sciences, Zhejiang University, Hangzhou 310027, China)


Abstract: The aim of this article is to define Hopf double Ore extensions, discuss their basic properties and study the relationship between gradations and Hopf double Ore extensions of Hopf algebras. The author also studies the homological properties of Hopf double Ore extensions for connected graded Hopf algebras and the structure of connected graded Hopf algebras.

Key words: Hopf double Ore extension; Connected graded Hopf algebra
2000 MR Subject Classification: 16P90; 16S36; 16S38; 16T05; 16W50
DOI: 10.16205/j.cnki.cama.2021.0034
Received date: 2019-07-16
Revised date: 2021-02-26
Accepted date: 2021-03-01
Published date: 2021-12-25

Hopf代数的二重Ore扩张.pdf

1.26 MB, 下载次数: 0, 下载积分: 激情 -2 点

回复

使用道具 举报

您需要登录后才可以回帖 登录 | 注册

本版积分规则

QQ|网站统计|手机版|小黑屋|数学之家    

GMT+8, 2023-1-30 10:18 , Processed in 1.118164 second(s), 25 queries .

Powered by Discuz! X3.1

© 2001-2013 Comsenz Inc.

快速回复 返回顶部 返回列表